MedElevator Войти в исследования
← Поиск публикаций
Journal of cutaneous pathology · 2026

A Case of Alopecia Secondary to Dupilumab in a Patient With Atopic Dermatitis.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Myhre Jacob, Miedema Jayson, Al-Rohil Rami N

Аннотация

Dupilumab inhibits the signaling pathway of interleukins 4 and 13, and can be effective in the management of treatment-refractory atopic dermatitis, with alopecia areata being uncommonly reported as a side effect and only limited to several cases. This is the case of a patient who experienced dupilumab-induced alopecia in treatment for atopic dermatitis and whose histological exam represented findings distinct from classical alopecia areata, telogen effluvium, or underlying psoriatic alopecia, with a potential explanation being inhibition of the Th2 pathway, enhancing a Th1-mediating response by the immune system leading to marked atrophy of the sebaceous glands, which is not reported in alopecia areata. While there is literature describing the potential growth effect of dupilumab in patients with alopecia, there are select reports, along with our case, that suggest its negative effects on the pilosebaceous unit and overall hair growth.